Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
161 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest treatment for brain fog

Answered by
Dr.
Dr. Neeraj Kumar

Neurologist

Practicing since :2006

Answered : 2263 Questions

default
Posted on Fri, 3 Nov 2017 in Brain and Spine
Question: I have somewhat of a brain fog..slightly off kilter, but able to function?
I feel slightly disoriented.I have HBP and conjecitve heart failure. Is my reply still being worked on????
doctor
Answered by Dr. Neeraj Kumar 8 hours later
Brief Answer:
Get examined by a doctor

Detailed Answer:
Hello,
I have gone through your question and understand your concern.
Transient impairment of consciousness or forgetfulness can be due to transient ischaemic attack or transient global amnesia.
Sudden rise in blood pressure can also lead to such presentation.
You should get examined by a physician or neurologist.
Blood pressure measurement, blood sugar, renal and liver function should be done.
Brain imaging may be required if some examination findings are abnormal.
Upload any reports if available.
Hope you found the answer helpful.
Do get back to me for further information.
Regards
Dr N Kumar
Neurologist
Above answer was peer-reviewed by : Dr. Yogesh D
doctor
default
Follow up: Dr. Neeraj Kumar 40 hours later
I did go to a neuurologist several months ago... He found nothing abnormal. My blood pressure is always low - I take a water pill most every day. Lasix 80ML and 50 ml Spironolactone.

My condition is light headedness and slight disorentation. Could my Conjective Heart Failure be a factor? Any suggested medications?
doctor
Answered by Dr. Neeraj Kumar 17 hours later
Brief Answer:
Get treatment modified as advised

Detailed Answer:
Hello,

You can get the dosages of lasix and spironolactone decreased.
Persistently lower blood pressure maybe the cause of such lightheadedness.
Visit to your treating cardiologist.

Wishing you good health and early recovery.
Regards
Dr N Kumar
Neurologist

Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication ,   ,  
Medical Topics ,  

Recent questions on  Lightheadedness

doctor1 MD

I have been having headaches with lightheadedness, sinus pressure around my eyes and nose as well as in the top and back of my head. I also have...

doctor1 MD

i had breast reduction sergary three weeks ago, since then i have sufferd with light headedness, and feeling very cold in the hands and feet, i am...

doctor1 MD

Hello. I had Tuberculosis from travelling in 2008 and was treated one year later in 2009 with the 6 month routine meds. Since then and post...

doctor1 MD

I have high blood pressure and have had blood pressure for 4 years. It developed sometime in my last trimester of pregnancy but I didn t have...

doctor1 MD

Hello, i used the CLR cleaner to clean my sink afterwards sprayed it with bleach once the clr was washed away. had lightheadedness for about 15...

doctor1 MD

I’ve been experiencing severe vaginal itching . Internal and external. Also, little white pieces of discharge in and out of my vagina. started...

doctor1 MD

I am currently taking Trazadone 50mg for depression and sleep problems, Klonopin .05mg for anxiety disorder and essential tremors in my hands, and...